Top answers from doctors based on your search:
Disclaimer

what are blue marks on skin where injections are given

A 34-year-old female asked:
Dr. Kenneth Tepper
24 years experience Orthopedic Surgery
Side effect: Corticosteroid injections can cause skin discoloration (hypopigmentation) and change in skin texture.
1
1 thank
Dr. F. Thomas Kaplan
24 years experience Hand Surgery
Side effect: Atrophy and pigment changes are a side effect of steroid injection, especially if the steroid is placed close to the skin. The effects typically will ... Read More
4
4 thanks
Dr. Robert Coats II
22 years experience Orthopedic Surgery
It's not uncommon: Carpal tunnel injections usually contain some steroid solution. Steroids can depigment and/or thin the skin. The subcutaneous fatty tissue can also ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A female asked:
Dr. William Culviner
29 years experience ENT and Head and Neck Surgery
Keloid: This could be a keloid or hypertrophic scar from the piercing. Sometimes several steroid injections are necessary to make it smaller or to get it to g ... Read More
A 43-year-old male asked:
Dr. John Wallace sr
37 years experience Podiatry
Drawer,big toe: The blue color is blood under the nail plate if he is having significant pain the blood should be evacuated from under the nail also I would recommend ... Read More
A 28-year-old male asked:
Dr. Feizel Jassat
Specializes in
Itchy penis: try this...apply CANALBA ( topical antifungal ) to the itchy area, 2x daily. if its a fungal infection, it will be gone in a few days x5. do wear cot ... Read More
A 35-year-old female asked:
Dr. Vernon Barton
51 years experience General Practice
2-3 months at most: Due to the long duration of kenalog, (triamcinolone) it may take 60-90 days to taper down to pre-injection levels and a usual period again.
2
2 thanks
A member asked:
Dr. Virginia Phipps
20 years experience Hospital-based practice
Unsure.: Hello. Sometimes there can be skin discoloration at the site of the injection. This may or may not completely resolve. Monitor the site over the cou ... Read More
A male asked:
Dr. Maureen Ziboh
25 years experience Family Medicine
Striations: This could be signs of underlying disease such as cushions syndrome. Please seek medical help
A male asked:
Dr. Julie Abbott
44 years experience Preventive Medicine
The most likely: explanation is that you have a benign lipoma (fatty accumulation below the skin) with, coincidentally, a bruise near it. But there are some more serio ... Read More
A 44-year-old female asked:
Dr. Julie Abbott
44 years experience Preventive Medicine
I wonder whether: it could possibly be a superficial vein? While most veins are curvy you may have a small section that appears very straight under the skin of your wri ... Read More
A 45-year-old male asked:
Dr. John Thaler
40 years experience Prosthodontics
See MD: See the MD tomorrow for evaluation and treatment options as needed. We are always concerned about possible concussion. Call and make the appt. If he i ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month